Some new Fourier inequalities for unbounded orthogonal systems in Lorentz-Zygmund spaces. (English) Zbl 07460852

Summary: In this paper we prove some essential complements of the paper [the first author et al., ibid. 2019, Paper No. 171, 18 p. (2019; Zbl 07459199)] on the same theme. We prove some new Fourier inequalities in the case of the Lorentz-Zygmund function spaces \(L_{q,r}(\log L)^{\alpha }\) involved and in the case with an unbounded orthonormal system. More exactly, in this paper we prove and discuss some new Fourier inequalities of this type for the limit case \(L_{2,r}(\log L)^{\alpha }\), which could not be proved with the techniques used in [loc. cit.].


42A16 Fourier coefficients, Fourier series of functions with special properties, special Fourier series
42B05 Fourier series and coefficients in several variables
26D15 Inequalities for sums, series and integrals
26D20 Other analytical inequalities
46E30 Spaces of measurable functions (\(L^p\)-spaces, Orlicz spaces, Köthe function spaces, Lorentz spaces, rearrangement invariant spaces, ideal spaces, etc.)


Zbl 07459199
Full Text: DOI


[1] Akishev, G., Similar to orthogonal system and inequality of different metrics in Lorentz-Zygmund space, Math. Z., 13, 1, 5-16 (2013)
[2] Akishev, G.; Persson, L.-E.; Seger, A., Some Fourier inequalities for orthogonal systems in Lorentz-Zygmund spaces, J. Inequal. Appl., 2019 (2019)
[3] Bochkarev, S. V., The Hausdorff-Young-Riesz theorem in Lorentz spaces and multiplicative inequalities, Tr. Mat. Inst. Steklova, 219, 103-114 (1997) · Zbl 0922.46024
[4] Doktorski, L. R.Y.; Buttcher, A.; Potts, D.; Stollmann, P.; Wenzel, D., An application of limiting interpolation to Fourier series theory, The Diversity and Beauty of Applied Operator Theory (2018), Basel: Birkhäuser, Basel
[5] Flett, T. M., On a theorem of Pitt, J. Lond. Math. Soc., 2, 7, 376-384 (1973) · Zbl 0273.42009
[6] Kirillov, S. A., Norm estimates of functions in Lorentz spaces, Acta Sci. Math., 65, 1-2, 189-201 (1999) · Zbl 0933.46027
[7] Kolyada, V. I., Some generalizations of the Hardy-Littlewood-Paley theorem, Mat. Zametki, 51, 3, 24-34 (1992) · Zbl 0791.42019
[8] Kopezhanova, A.: Summability of Fourier transforms of functions from Lorentz spaces. PhD thesis, Department of Engineering Sciences and Mathematics, Luleå University of Technology (2017)
[9] Kopezhanova, A. N.; Persson, L.-E., On summability of the Fourier coefficients in bounded orthonormal systems for functions from some Lorentz type spaces, Eurasian Math. J., 1, 2, 76-85 (2010) · Zbl 1226.46022
[10] Krein, S. G.; Petunin Yu, I.; Semenov, E. M., Interpolation of Linear Operators (1978), Moscow: Nauka, Moscow
[11] Larsson, L.; Maligranda, L.; Pec̀aric̀, J.; Persson, L. E., Multiplicative Inequalities of Carlson Type (2006), Singapore: World Scientific, Singapore · Zbl 1102.41001
[12] Marcinkiewicz, J.; Zygmund, A., Some theorems on orthogonal systems, Fundam. Math., 28, 309-335 (1937) · JFM 63.0202.01
[13] Maslov, A. V., Estimates of Hausdorf-Young type for Fourier coefficients, Vestnik Moscow Univ. Ser. I Mat. Mekh., 3, 19-22 (1982) · Zbl 0495.42005
[14] Nikol’ski, S. M., Approximation of Classes of Functions of Several Variables and Embedding Theorems (1977), Moscow: Nauka, Moscow
[15] Nursultanov, E. D., On the coefficients of multiple Fourier series from \(L_p\)-spaces (Russian), Izv. Akad. Nauk SSSR, Ser. Mat., 64, 1, 95-122 (2000)
[16] Persson, L.-E.: Relations between regularity of periodic functions and their Fourier series. PhD thesis, Department of Mathematics, Umeå University (1974) · Zbl 0334.42009
[17] Persson, L.-E., Relation between summability of functions and their Fourier series, Acta Math. Acad. Sci. Hung., 27, 3-4, 267-280 (1976) · Zbl 0337.42002
[18] Persson, L.-E., Interpolation with a parameter function, Math. Scand., 59, 2, 199-222 (1986) · Zbl 0619.46064
[19] Persson, L.-E.; Samko, N.; Wall, P., Quasi-monotone weight functions and their characteristics and applications, Math. Inequal. Appl., 15, 3, 685-705 (2012) · Zbl 1254.26016
[20] Semenov, E. M., Interpolation of linear operators in symmetric spaces, Sov. Math. Dokl., 6, 1294-1298 (1965)
[21] Sharpley, R., Counterexamples for classical operators on Lorentz-Zygmund spaces, Stud. Math., 58, 141-158 (1980) · Zbl 0445.42005
[22] Simonov, B. V., Embedding Nikolski classes into Lorentz spaces, Sib. Math. J., 51, 4, 728-744 (2010) · Zbl 1214.46018
[23] Stein, E. M., Interpolation of linear operators, Trans. Am. Math. Soc., 83, 482-492 (1956) · Zbl 0072.32402
[24] Zygmund, A., Trigonometric Series (1965), Moscow: Izdat. “Mir”, Moscow
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.